Rendiconti di Matematica e delle sue Applicazioni
ISSN 1120-7183 (print)
ISSN 2532-3350 (online)
Back to: Published Volumes > Volume 41 (2) (2020)

On necessary conditions for the weak lower semicontinuity of integral functionals in Musielak-Orlicz-Sobolev spaces
Elhoussine Azroul, Mohamed Badr Benboubker, Houssam Chrayteh and Khaled Kouhaila

Abstract. In the present work, we prove an approximation result in Musielak-Orlicz-Sobolev spaces and we give an application of this approximation result to a necessary condition in the calculus of variations.

Rend. Mat. Appl. (7) 41 (2020) 173-187; pdf file pdf